# SDR ASAA2016042916564

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 12,105 hours, 3,913 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 18503
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 13,219 hours, 4,231 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK CAUTION LIGHT ILLUMINATES ON RECALL CANCELS W/ MASTER CAUTION RESET. ACFT GROUNDED.  PERFORMED BITE TEST OF NR 1 ZONE TEMP CONTROLLER REF AMM TASK 21-61-00-810-801.  ZONE TEMP CONTROL INDICATES TCV FAILURE.  REPLACED LT PACK TEMP CONTROL VALVE REF AMM 21-51-10.  OPS CHK GOOD AND NO LEAKS FOUND.
